# SDR DALA2025012400588

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2031
- Aircraft time: 7,878 hours, 895 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3422 DAMAGE ON BLOCKER DOOR HINGE FITTING FOUND. CORRECTIVE ACTION: REPAIRED PER PRI 619445-14 REV 0. (0775910)
